# SDR QXEA2010020100071

- Difficulty date: January 28, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 6,998 hours, 7,601 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 48003
- Part serial: FAH0173
- Condition: Malfunctioned
- Location: Mlg
- Part time: 7,001 hours, 7,606 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DID NOT EXTEND WHEN GEAR HANDLE SELECTED. 3 RED LIGHTS ILLUMINATED, NO OTHERS ILLUMINATED.  PERFORMED ALTERNATE GEAR EXTENSION IAW E/A CHECKLIST PROCEDURE GEAR EXTENDED OK.  LANDING UNEVENTFUL.  FAULTS NOTED IN PSEU FLIGHT LEG 00" DIN01A FAULT UNREASON TRUE, DINO2A UNREASON FALS, LG DR CL FAR, RGDRCL FAR, NGDN2 FAR, NGDN1 FAR, NGDRCL FAR. FERRY FOR REPAIR. C/W RESISTANCE CHECKS AT LG SELECTOR VALVE(P54) FOUND HIGH RESITANCE AT EXTEND CONTACTS. R & R LANDING GEAR SELECTOR VALVE IAW AMM TASK 32-31-06-000-801/400-801.  FUNCTION CHECKS GOOD.  NO DEFECTS AND LEAKS CHECK GOOD. REF RIL'S 84-32-030 AND 84-32-006. FERRIED TO COMPLETE TASKS. ACFT RETURNED TO SERVICE.
